# SDR AALA202008109026

- Difficulty date: July 28, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480048000
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CENTER FITTING BETWEEN FR66 AND FR68 AT STR 23L, MEASURING L=3.485 IN, W=0.439 IN, D=0.061 IN. REPLACED CENTER FITTING WITH MODIFIED PART IAW A319 SRM 51-72-11-911-001 AND DRAWING D53480009.
